# SDR CALA2023040601051

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Cracked
- Location: 49def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EY SEAT ROW 39DEF EMERGENCY LIGHT FOUND CRACKED AFTER MOD NEW PO SITION IS 49DEF REF TO HAECO NON-ROUTINE NO.9408844, ORIGINATED BY EMP V903178, SPEC NO.B767-33-3-7000. PERFORMED BY EMP V903178 & IDT BY EMP V903214 - REPLACED SEAT 49 DEF EMERGENCY LIGHT AND OPS CHECKED. THE RESULT FOUND "SATIS". I AW AMM 33-51-10-962-104 REV 138.
